| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm, vticm5_12.6.-11.00/1.0/005 (sphere/cylinder/axis) into the patient's right eye (od).The lens tore/broke during injection/deliver into the eye.There was patient contact(lens touched the eye).No patient injury.The back up lens was implanted intraoperativly.This resolved the problem.Reportedly, surgeon may have caused problem loading lens.
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 12.6mm, vticm5_12.6.-11.00/1.0/005 (sphere/cylinder/axis) into the patient's eye.Claim# (b)(4).